# SDR CKSA96022

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: A12 Card
- Part number: 60B0002388
- Condition: Failed
- Location: Apu
- Part time: 76,066 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KSUU - APU FIRE WARNING AND MASTER LIGHT WITH BELL WENT OFF, PULLED HANDLE AND DISCHARGED BOTTLE.  TROUBLESHOT SYSTEM FOUND A12 AND APU 'LOOP B FIRE' BAD FIRE WARNING NO LONGER USEABLE.  TRANSFERRED TO DMI 342 FOR FURTHER TROUBLESHOOTING, PULLED AND COLLARD APU CIRCUIT BREAKERS IAW MEL 49-1 PLACARDS INSTALLED.  (M)
